Center for diffusion of mathematic journals

 
 
 
 

Séminaire de Théorie spectrale et géométrie (Grenoble)

Table of contents for this volume | Previous article | Next article
Harish Seshadri
Isotropic curvature: A survey
Séminaire de Théorie spectrale et géométrie (Grenoble), 26 (2007-2008), p. 139-144, doi: 10.5802/tsg.264
Article PDF | Reviews MR 2654601 | Zbl 1183.53032
Class. Math.: 53C21
Keywords: Weyl Curvature, Euler Characteristic, Chern-Gauss-Bonnet Theorem, Asymptotically Flat Manifolds, Yamabe metric.

Résumé - Abstract

We discuss the notion of isotropic curvature of a Riemannian manifold and relations between the sign of this curvature and the geometry and topology of the manifold.

Bibliography

[1] S. Brendle Einstein manifolds with nonnegative isotropic curvature are locally symmetric, arXiv:0812.0335 arXiv
[2] S. Brendle, R. Schoen, Manifolds with 1/4-pinched Curvature are Space Forms, To appear in the Journal of American Mathematical Society. arXiv |  MR 2449060
[3] S. Brendle, R. Schoen, Classification of manifolds with weakly 1/4-pinched curvatures, Acta Mathematica 200 (2008), 1-13.  MR 2386107 |  Zbl 1157.53020
[4] A. Fraser, Fundamental groups of manifolds with positive isotropic curvature, Ann. of Math. (2) 158 (2003), no. 1, 345-354.  MR 1999925 |  Zbl 1044.53023
[5] A. Fraser, The fundamental group of manifolds of positive isotropic curvature and surface groups, Duke Math. J. 133 (2006), no. 2, 325-334. Article |  MR 2225695 |  Zbl 1110.53027
[6] S. Gadgil, H. Seshadri On the topology of manifolds with positive isotropic curvature, Proc. Amer. Math. Soc. 137 (2009), 1807-1811.  MR 2470841 |  Zbl 1166.53026
[7] M. Gromov, Asymptotic invariants of infinite groups, Geometric group theory, Vol. 2 (Sussex, 1991), 1-295, London Math. Soc. Lecture Note Ser., 182, Cambridge Univ. Press, Cambridge, 1993  MR 1253544 |  Zbl 0841.20039
[8] R. S. Hamilton, Four-manifolds with positive isotropic curvature, Comm. Anal. Geom. 5 (1997), no. 1, 1-92.  MR 1456308 |  Zbl 0892.53018
[9] M. Micallef, J. Moore, Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes, Ann. of Math. (2) 127 (1988), no. 1, 199-227.  MR 924677 |  Zbl 0661.53027
[10] M. Micallef, M. Wang, Metrics with nonnegative isotropic curvature, Duke Math. J. 72 (1993), no. 3, 649-672. Article |  MR 1253619 |  Zbl 0804.53058
[11] R. Schoen, http://www.math.washington.edu/~lee/PNGS/2007-fall/schoen-problems.pdf
[12] W. Seaman, On manifolds with nonnegative curvature on totally isotropic 2-planes, Trans. Amer. Math. Soc. 338 (1993), no. 2, 843-855.  MR 1123458 |  Zbl 0785.53034
[13] H. Seshadri, A note on negative isotropic curvature, Math. Res. Lett. 11 (2004), no. 2-3, 365-370.  MR 2067480 |  Zbl 1073.53050
[14] H. Seshadri, Manifolds with nonnegative isotropic curvature, http://www.math.iisc.ernet.in/~harish/papers/pic-cag.pdf arXiv
Copyright Cellule MathDoc 2019 | Credit | Site Map